# SDR 06FDEA0784

- Difficulty date: February 20, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7080509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT FLOOR SUPPORT FOUND WITH CORROSION AT   STATION 1971 LBL   0.  MAIN DECK COMPARTMENT STATION 1971 LBL 0 FLOOR SUPPORT CORROSION  REMOVED AS   PER SRM 51-21-01 VOLUME II.  MATERIAL ORIGINAL THICKNESS=0.505", REMOVED=0.020",   REMAINING THICKNESS=0.485" AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOLUME I.  REPAIR   CLASSIFIED   AS MINOR PER GMM 6-2-100.
